# SDR ASAA2020101633365

- Difficulty date: October 16, 2020
- Submitted: October 19, 2020
- Operation: Air carrier
- Aircraft: N537AS
- Make and model: Boeing 737890
- Aircraft serial: 35204
- Aircraft time: 33,111 hours, 9,650 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Heater
- Condition: Faulted
- Location: Sliding Window
- Part time: 21,674 hours, 6,388 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

LEFT SIDE WINDOW OVER HEAT LIGHT ILLUMINATED.  PERFORMED QRH PROCEDURE.  THE LIGHT REMAINED ILLUMINATED.  GROUNDED-YES.  ACCOMPLISHED B737-800 FIM 30-41 TASK 814 AND FOUND LEFT SIDE WINDOW POWER FAULT ON THE WHCU BITE HISTORY.  RANG OUT LEFT SIDE HEATER ELEMENT AND FOUND RESISTANCE OUT OF LIMITS.  GD1354-AC CHECKS GOOD.  CONTINUITY CHECKS OF THE M2675 COIL CORD CHECKS GOOD, REF B737-800 WDM 30-41-12.  REMOVED AND REPLACED LT OPENABLE WINDOW, REF B737-800 AMM 56-12-11-400-801.  OPERATIONS CHECK GOOD.
